# SDR ASAA2012100293008

- Difficulty date: October 2, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 22,901 hours, 7,140 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC INOPERATIVE.  QRH FOLLOWED.  DID NOT RECEIVE DUAL FMC OPS RESTORED MESSAGE.  DUAL FMC OPS RESTORED.  NO PREVIOUS HISTORY.  OPS CHECKED NORMAL REF AMM 34-61-00.  GROUND VERIFICATION CHECKED GOOD.
